| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the right internal carotid arteries.A 5.5mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, a balloon ruptured was noted during inflation check at the time of setup.The procedure was completed with another of same device.There were no patient complications as a result of this event.